MAUDE Adverse Event Report: AVANOS MEDICAL INC Microcuff* Endotracheal Tube for Adults; MICROCUFF* Adult Endotracheal Tube

AVANOS MEDICAL INC Microcuff* Endotracheal Tube for Adults; MICROCUFF* Adult Endotracheal Tube
Model Number 35216
Medical Device Problem Codes Defective Device (2588); Gas/Air Leak (2946); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: that during bedside intubation, three different et (endotracheal tube) tubes were found to be defective.The balloon on the end of the tube was unable to hold air on all three tubes.On the fourth try, the fourth et tube was successful.Pt: 4582.Device: 2588, 2946, 3023.Reference: mw5187406, mw5187407.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of (b)(6) 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.

Common Device Name
MICROCUFF* Adult Endotracheal Tube
Manufacturer (Section D)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA
Manufacturer (Section G)
AVENT S de RL de CV
carretera internacional
salida norte no. 1053
magdalena, mexico
MX  
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key25465930
Report Number8030647-2026-00041
Device Sequence Number18722511
Product Code BTR
UDI-Device Identifier00609038352169
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35216
Device Catalogue Number35216
Device Lot NumberCM3122001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight211 LB
Patient RaceWhite